# SDR QMLA2012102112171

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N115LN
- Make and model: Snias AS350B2
- Aircraft serial: 4155
- Aircraft time: 2,303 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50831
- Part serial: 3068
- Condition: Unserviceable
- Location: Cyclic
- Part time: 2,303 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT HAD NORMAL START AND TAKEOFF, AS AIRSPEED PICKED UP ACFT HAD UNCONTROLED ROLL TO RIGHT.  FULL LEFT CYCLIC AND LEFT PEDDAL WOULD NOT FIX STRAIGHTEN ACFT OUT.  WENT WITH ROLL TO RIGHT AND JUST MADE A BIG RIGHT TURN AND LANDED BACK AT PAD WITH NO PROBLEMS.  ACFT RESPONDED BETTER AT LOWER POWER SETTINGS.
